# SDR 99ZZZX4357

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N370PA
- Make and model: Boeing 727221
- Aircraft serial: 22542
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM RBL 24 INCH TO LBL 45 INCH.  FOUND DURING SCHEDULED CPCP INSPECTION.  AREA EXPOSED TO LIQUID SPILLS AND ENVIRONMENTAL CHANGES.
